MathSciNet Relay Station
MathSciNet bibliographic data
MR1781617 (2001i:57026) 57N10 (55R80 57M25 57R45 58K65)
Kobayashi, Tsuyoshi; Saeki, Osamu The Rubinstein-Scharlemann graphic of a 3-manifold as the discriminant set of a stable map. Pacific J. Math. 195 (2000), no. 1, 101–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement